905.866 medical & health answers

Cramping after abortion answers (433)

Page 1 from 44 Next >
Q: 

Bleeding after abortion Pill, cramping after abortion pill

A: Dear Mary, Thank you for your question about bleeding and cramping after the abortion Pill. It is common and normal to have bleeding that stops for weeks, and then starts again after taking the abortion Pill.  Sex stimulates the uterus to contract, and helps the uterus to expel any residual blood, tissue, or clots that are remaining in the uterus.  This should be seen as a positive sign, and need not make you worry.  cramping that comes and goes is normal.  cramping that is constant for more than 24 hours, keeps getting worse and does not respond to 800 mg of ibuprofen needs to be evaluated....
Q: 

cramping after abortion

A: Dear Zahida, cramping and pulling three months after an abortion would not be normal.  It would extremely unlikely but possible for an abortion to cause these types of symptoms three months later.  More than likely these symptoms could be unrelated to the abortion.  Either way, it sounds like you should be evaluated by a gynecologist who can do a complete examination. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

Bleeding & cramping after abortion

A: Hello, Kris, PLEASE don"t let your girlfriend take these kinds of chances! You really should protect her. Misoprostol is very, very dangerous. It can kill a woman within hours. The manufacturer says it should NEVER be taken by a pregnant woman. She should NOT use it. If this white solid had no form, it probably wasn"t her baby. If you could see the baby with an ultrasound, then the baby has form. If the white solid was really an amniotic sac, that"s another matter, but it wouldn"t be very large. No telling what you saw. It"s possible she was carrying twins. Also, sometimes a woman still has pregnancy hormones for awhile, even though she is no longer pregnant. None of this surprises me, because abortion disrupts a woman"s delicately balanced hormones,...
Q: 

pregnancy, sex, cramping after abortion

A: Dear Brishti - from what you decribe you should not be pregnant.  Period-like cramping is normal for weeks after an abortion.  It should be relieved by standard pain medication, like ibuprofen or motrin 800mg. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

Pain, cramping after abortion

A: Dear Tally, You should definitely have another evaluation by a doctor.  The doctor should evaluate the stomach pain, and make sure that the pain is not coming from the procedure.  There are two potential causes of your symptoms, related to the abortion: infection and retained tissue (a small amount of tissue was not completely expelled).  You can have either of these problems with a negative pregnancy test.  A doctor who examines you may also find out that the pain you are having is unrelated to the abortion. The source of your pain may be your digestive system, rather than your uterus.  A simple examination should help to find the source of your symptoms. I hope this is helpful, Doctor Joan http://www.early
Q: 

Back pain & cramping after abortion

A: Hi Laura, The pain you are experiencing is normal as the abortion was incomplete and probably will not go away until you have the surgical procedure. All you can do is take pain medication. If the pain becomes unbearable call your doctor and demand the procedure be brought forward as more pain can sometimes indicate more damage to your body....
Q: 

infection after abortion, cramping, pain

A: Dear Robin, cramping that occurs days after an abortion can either be an infection, or it can be a normal part of the recovery - the uterus can contract in order to pass some lining or clots that have remained after the procedure. This usually resolves on its own - and most women notice passing more clots than usual and then feel better. It would be best to call the clinic where you had the abortion, however here are some general guidelines:  pain from infection is usually persistent, continues to get worse, may come with a fever or chills, and often does not respond to ibuprofen (recommended - 800 mg).  cramping from normal...
Q: 

cramping, bleeding, abortion, retained products, complication of abortion

A: Dear Michelle, The cramping and bleeding with clots that you are describing weeks after an abortion is a minor complication called "retained products."  It basically means that you either have some small amount of tissue that did not come out during the original procedure, or that you had some bleeding after the procedure that formed a clot and did not pass.  There is more information on this at: http://www.earlyabortionoptions.com/abortion-aftercare.html You will have the option to either wait and let it pass on its own, or to repeat a procedure.  The good news is that either way you will be fine....
Q: 

regarding periods after abortion

A: Why did your doctor not do a follow-up checkup on you two weeks after your abortion? This is dangerous! I hope you did not have any fever, vomiting, or heavy bleeding after your abortion, because these are signs that something went wrong. But if you"re ok now, that"s all right. If your pregnacy test was negative, there is probably nothing to worry about. Having an abortion is stressful enough, but you shouldn"t add needless worries to your mind! The late periods are quite normal. You may have had some slight spotting that you didn"t even notice, or else even no periods is nothing to worry about. You should have a period within the next few weeks - if you don"t...
Q: 

Bleeding after abortion/Pregnancy?

A: Hi Valerie, Thanks for your question. Yes, it"s possible that you could be pregnant but not likely. But it is somewhat expected to have bleeding after the abortion. But it should be quitting and so you might want to consult your physician about this. There have been reports of excessive and extended bleeding after an abortion. So I really can"t tell you how long it is expected to bleed as every woman is different. And it could be your period as well. Sorry I can"t tell you more but each woman has her own cycle and recovery. If you experience any psychological, emotional or spiritual problems after abortion, you can contact me for free post...
 
Contact us   |   Disclaimer & Privacy Policy   |